# SDR HALA2012120400234

- Difficulty date: December 4, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 41,492 hours, 7,678 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT HAS CRACKED CHANNEL ON AFT WEB OF LOWER FACED FAIRING.  REPLACEMENT CHANNEL FABRICATED AND INSTALLED.
